# SDR JJBA20210528029

- Difficulty date: May 28, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,864 hours, 24,661 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC BURNING SMELL NEAR ROW 18, WITH VISIBLE SMOKE COMING FROM FLOOR VENT IN THE ISLE. FOUND CONDENSATION COMING FROM DISCONNECTED FAN #2 HOSE. RECONNECTED FAN #2 HOSE. NO SMOKE AND SMELL NOTED. OPS CHECK SAT.
